# SDR VNAA20241213001

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Main Avionics
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 25RH BTW FS 319.00 TO FS 333.00 AT MAIN AVIONICS COMPARTMENT.                                                                                                                                                                                            
                                                                                                                                                                                                                         CORRECTIVE ACTION: CORROSION ON STRINGER SPLICE 25RH BTW FS=319.00 TO FS=333.00 WAS REMOVED,AT MAIN AVIONICS COMPARTMENT, PER CRJ-900 SRM 51-21-06-001-001-A01, 
EVALUATED,THEREFORE IT IS OUT OF LIMIT PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
